# SDR DALA2024121011598

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 74,099 hours, 24,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5809 MULTIPLE EMER LIGHTS INOP IN F/C CABIN. CORRECTIVE ACTION: REMOVED & REPLACED M730 POWER SUPPLY & BATTERY IN FWD GALLEY CEILING. REF B757 AMM 33-51. OPS CK GOOD. (6475375)
